Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On nonlinear Fredholm operator equations

Authors: M. S. Berger and E. Podolak
Journal: Bull. Amer. Math. Soc. 80 (1974), 861-864
MSC (1970): Primary 47H15, 35J60
MathSciNet review: 0358472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 2. A. S. Švarc, The homotopic topology of Banach spaces, Dokl. Akad. Nauk SSSR 154 (1964), 61-63 = Soviet Math. Dokl. 5 (1964), 57-59. MR 28 #3309. MR 160095
  • 3. L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Colloq. Analyse Fonctionelle, Liège, 1972, pp. 57-74. MR 413207
  • 4. J. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. MR 433481

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 35J60

Retrieve articles in all journals with MSC (1970): 47H15, 35J60

Additional Information


American Mathematical Society